Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Glass

Veteran Member
  • Posts

    159
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. Use zinc oxide. It has no side effects, as far as I know. I've been using it for 3 weeks now, and it's the only thing that's been helping my red marks and severe acne. It's effective and inexpensive. Try it for one or two nights, and you'll see a difference immediately. Oh it's the one for diaper rash. Desitin is the popular brand. Anyway just give it a try. It's doing wonders for me. Research on it too if you like. :-D
  2. Hello, everyone. I wish you could give me a good reply on this. Got my results today and showed it to my derm, who became really worried since my sgpt (liver) levels shot from 20s to 56. I've been taking the isotretinoin for a month already and had to stop for a week since I failed to have my tests done earlier. Anyway, I don't really know what caused this, except that I drank one bottle of beer two days before I took my test. My derm said it isn't really a significant thing. I asked if it is
  3. Hey there. Yes, I use this religiously. It DOES work. I found it when I was looking for a better topical than BP, which seems to do nothing about my cysts but make them deeply purple. After one use, usually, the cyst becomes tender and is easily gone. But don't use it everyday. The liquid (alcohol, I think) can make the skin too soft, like when you stay in water too long. I don't use it too much now since I'm on isotretinoin (or accutane).
  4. Hi. I just have to ask, does anyone have an allergy to zinc here? Is it possible to be allergic to a zinc supplement? Because lately I've been waking up with swollen lips. Then, it goes down once I take an antihistamine. I noted that the swollen lips happened when I started drinking zinc pills at night. I'm also on isotretinoin, so I'm not sure what the cause is. Although I'm leaning more on the zinc.
  5. That's really great. Good for you! I'm also on accutane, on my 2nd week. I hate the IB, I look the worst ever. But I'm hoping it will clear up soon.
  6. AHA works well. ) Use the kind you can apply every day or every other day. It can eliminate light scarring.
  7. Same boat here. I started July, and am also 20yrs old. I'm on my 6th day and I look horrible. Yes, I have patches of red where there were big nodules before. To counteract the redness I use Mario Badescu Healing Cream. I wish it gets better for us from here on.
  8. This morning my dad said my lips looked swollen. I didn't believe him since it didn't feel any different, but it did look a bit swollen when I looked in the mirror. I just took accutane then. Has anybody else experienced this? I read somewhere in the net that I should get emergency medical help if I see facial swelling while on accutane.
  9. What about the ones that pop on their own? Do they also scar? :confused:
  10. It's my 4th day on accutane and I look the most horrible I've been in my entire life. The pimples I've had before it have started forming whiteheads now, and they hurt. Have 3 new cysts on my forehead, which also hurt and look hellish. And I have to go to school looking like this. I know it's been asked before, but how long after the initial breakout starts drying up? Oh and my skin isn't even dry actually. Just the lips. Is that normal? I take 30mg a day, and I'm around 60kg.
  11. It depends on the pimple. My derm says when it feels hard, like a soft pebble or something, the medicine from the injection usually finds it hard to penetrate the skin. That maybe the reason. That happens to me too. You might have to get another injection.
  12. Same here! When I started college I broke out in cystic acne. And it was so distressing then since I had great skin in high school. Only person in my family with acne. Bad acne.
  13. I understand the fear. It hurts more when a friend comments on your skin, in effect reminding you your skin was "normal" before. But trust me, the impression you'll leave is not "his/her skin looks bad," but "what did I do for him to avoid me?" And then your friend will think you don't like hanging out with him anymore then the friendship disappears. Speaking from experience.
  14. Hello, fluffy. Welcome to the org. I suffer from cystic acne too. For 4 years now. It has gotten better then bad then better then worst. I know how it feels, physically and emotionally. But don't let it hold you back. It's difficult, but you just have to get on with life. I started suffering this in college, and luckily I found people who don't mind it. Surround yourself with people who are intelligent enough not to judge you based on your appearance. Also, watch what you eat. I heard someone
  15. Thanks guys. Didn't think someone will reply to this post. @Camcorder: I don't know, it's just me, I guess. Maybe I'm expecting myself to be that strong so I feel guilty when I let some weakness show. @heyhellohi: Thank you so much for the encouragement. I've been adjusting to my skin for years. And it seems to be getting worse. I do try harder, and as much as possible I make difficult choices. I was supposed to rest for a year first, after I earned my undergrad degree, just so I can heal my
×